Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 566–571 (Mi zvmmf2071)  

This article is cited in 9 scientific papers (total in 11 papers)

A method for solving selfadjoint multiparameter spectral problems for weakly coupled sets of ordinary differential equations

A. A. Abramov, V. I. Ul'yanova

Moscow

Full text: PDF file (1928 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 552–557

Bibliographic databases:
UDC: 519.62
MSC: 34B05
Received: 14.12.1995

Citation: A. A. Abramov, V. I. Ul'yanova, “A method for solving selfadjoint multiparameter spectral problems for weakly coupled sets of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 566–571; Comput. Math. Math. Phys., 37:5 (1997), 552–557

Citation in format AMSBIB
\Bibitem{AbrUly97}
\by A.~A.~Abramov, V.~I.~Ul'yanova
\paper A method for solving selfadjoint multiparameter spectral problems for weakly coupled sets of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 566--571
\mathnet{http://mi.mathnet.ru/zvmmf2071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458604}
\zmath{https://zbmath.org/?q=an:0945.34005}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 552--557


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2071
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, “A method for solving selfadjoint multiparameter spectral problems for systems of equations with singularities”, Comput. Math. Math. Phys., 38:10 (1998), 1566–1570  mathnet  mathscinet  zmath
    2. T. V. Levitina, “A numerical solution to some three-parameter spectral problems”, Comput. Math. Math. Phys., 39:11 (1999), 1715–1729  mathnet  mathscinet  zmath  elib
    3. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving the multiparameter eigenvalue problem for certain systems of differential equations”, Comput. Math. Math. Phys., 40:1 (2000), 18–26  mathnet  mathscinet  zmath
    4. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    5. B. M. Podlevskii, “Newton's method as a tool for finding the eigenvalues of certain two-parameter (multiparameter) spectral problems”, Comput. Math. Math. Phys., 48:12 (2008), 2140–2145  mathnet  crossref  mathscinet  isi
    6. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “Multiparameter spectral problem for some weakly coupled systems of Hamiltonian equations”, Differential Equations, 44:7 (2008), 945–951  crossref  mathscinet  zmath  isi  scopus
    7. Podlevs'kyi B.M., “Variational approach to the solution of linear multiparameter eigenvalue problems”, Ukrainian Math J, 61:9 (2009), 1475–1486  crossref  mathscinet  isi  scopus
    8. M. K. Kerimov, “On the 85th birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 51:10 (2011), 1653–1658  mathnet  crossref  mathscinet  isi
    9. E. D. Kalinin, “Modification of a method for solving the multiparameter eigenvalue problem for systems of loosely coupled ordinary differential equations”, Comput. Math. Math. Phys., 53:7 (2013), 874–881  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. Amodio P., Levitina T., Settanni G., Weinmueller E.B., “Numerical Simulation of the Whispering Gallery Modes in Prolate Spheroids”, Comput. Phys. Commun., 185:4 (2014), 1200–1206  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    11. E. D. Kalinin, “Solving the multiparameter eigenvalue problem for weakly coupled systems of second order Hamilton equations”, Comput. Math. Math. Phys., 55:1 (2015), 43–52  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:224
    Full text:85
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021